# SDR FDEA201502060459

- Difficulty date: February 6, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 221 hours, 12,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part serial: A5711053021000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STRINGER 24 - 26 LT,  INSPECTION FOUND FASTENER HOLE A WITH CRACK SIGNAL.  REPAIRED FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STR 24-26 LT, FASTENER HOLE "A".  THIS REPAIR IS CATEGORY B.   MAJOR REPAIR IAW GMM 6-2-100
